Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Properties of solutions of differential equations of the form $ y\sp{''}+a(t)b(y)=0$

Author: Allan Kroopnick
Journal: Proc. Amer. Math. Soc. 34 (1972), 319-320
MSC: Primary 34C10
MathSciNet review: 0291559
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two theorems are presented which guarantee the boundedness and oscillation of solutions of certain classes of second order nonlinear differential equations.

References [Enhancements On Off] (What's this?)

  • [1] W. R. Utz, Properties of solutions of $ u'' + g(t){u^{2n - 1}} = 0$, Monatsh. Math. 66 (1962), 55-60. MR 25 #2275. MR 0138834 (25:2275)
  • [2] -, A note on second order-nonlinear differential equations, Proc. Amer. Math. Soc. 7 (1956), 1047-1048. MR 19, 141. MR 0086197 (19:141c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10

Additional Information

Keywords: Boundedness of solutions, oscillations of solutions, monotonic
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society